MAUDE Adverse Event Report: OTTO BOCK MOBILITY SOLUTIONS GMBH SKIPPI POWER WHEELCHAIR FOR CHILDREN

OTTO BOCK MOBILITY SOLUTIONS GMBH SKIPPI POWER WHEELCHAIR FOR CHILDREN
Model Number 490E55=00000_K
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Brain Injury (2219); No Information (3190)
Date of Event 09/24/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Malfunction of the power wheelchair "skippi".The wheelchair turned 180 ° and fall down from a height of 2,5 meter.
 
Additional Manufacturer Narrative
The investigation of the affected power wheelchair "skippi" has shown that this version is not distributed in the usa.In the course of the investigation, after contact with the parents, it was found that the child was suffering from epilepsy and suffered an epileptic shock before the incident.The incident could have been prevented by activation of the integrated wireless stop by the mother (lack of supervision obligation).

Brand Name
SKIPPI POWER WHEELCHAIR FOR CHILDREN
Common Device Name
SKIPPI
Manufacturer (Section D)
OTTO BOCK MOBILITY SOLUTIONS GMBH
MDR Report Key6092353
Report Number3007923118-2016-00001
Device Sequence Number10951955
Product Code ITI
UDI-Device Identifier04032767048700
UDI-Public04032767048700
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 11/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number490E55=00000_K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2016
Initial Date Received by Manufacturer 10/12/2016
Supplement Date Received by Manufacturer10/12/2016
Initial Report FDA Received Date11/10/2016
Supplement Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient Weight33